RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 12, Pages 1707–1708 (Mi de10057)  

Short Communications

Investigation of the stability of solutions of nonlinear systems with unbounded perturbations

A. V. Platonov

Saint Petersburg State University

Full text: PDF file (329 kB)

English version:
Differential Equations, 1999, 35:12, 1733–1735

Bibliographic databases:
UDC: 517.925.51
Received: 10.03.1998

Citation: A. V. Platonov, “Investigation of the stability of solutions of nonlinear systems with unbounded perturbations”, Differ. Uravn., 35:12 (1999), 1707–1708; Differ. Equ., 35:12 (1999), 1733–1735

Citation in format AMSBIB
\Bibitem{Pla99}
\by A.~V.~Platonov
\paper Investigation of the stability of solutions of nonlinear systems with unbounded perturbations
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 12
\pages 1707--1708
\mathnet{http://mi.mathnet.ru/de10057}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1774996}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 12
\pages 1733--1735


Linking options:
  • http://mi.mathnet.ru/eng/de10057
  • http://mi.mathnet.ru/eng/de/v35/i12/p1707

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:51
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019